# SDR 95FDEA01081

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Warning
- Condition: Malfunctioned
- Location: Lwr Body
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AFTER SETTING CLIMB POWER, LOWER AFT BODY OVERHEAT LIGHT CAME ON.  RAN CHECKLIST 'C'.  LIGHT EXTINGUISHEDWITH RETARD OF NR 1 THROTTLE, RETURNED TO MEM.  REMOVED ANDREPLACED APU KEEL BEAM FIRE LOOP.  MEG BOTH LOOPS, CHECK OK. INSTALL APU, OPS CHECK GOOD.  INSPECTED PNEUMATIC DUCTS IN KEEL BEAM AREA, CHECK GOOD.  RAN ENG, CK NORMAL.  RAN PACKS WITH A/C CLOSED UP FOR SEVERAL HOURS, NO OVERHEAT NOTED.  OK TO CONTINUE.
